| Model Number |
CRPLUS |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control advised the customer that their device is no longer under warranty and not field serviceable.Physio-control recommended that the device be permanently removed from service and that a replacement device be obtained.The device has not been returned to physio-control for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device had all three icons (charge pak, attention and service wrench) present on its readiness display.The three icons being illuminated indicates that the device may not be able to provide sufficient defibrillation therapy, if necessary.The customer advised that they had obtained the device for possible use with a patient when the reported issue was observed; however, the device was not needed and was never connected to the patient for use.